# SDR USAA2010020590284

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 52,285 hours, 34,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON CHECK - CRACKED FUSELAGE EXTERIOR SKIN  AT BS 727, S24L.  REPAIRED FUSELAGE EXTERIOR SKIN  AT BS 727, S24 IAW B737 SRM 53-00-01 REPAIR 31 AND EA 101704.
